# SDR 97UAL900121

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1814U
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Engine: Ge CF66D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5LD26100101
- Condition: Torn
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INADVERTENTLY DEPLOYED AND STRUCK AN UNKNOWN OBJECT.  UNIT HAS A 14 INCH TEAR IN THE LEFT HAND INFLATABLE TUBE, TOP SURFACE.  PUSHER TUBE HAS SOME SEAM SEPARATION DAMAGE WHICH APPEARS TO BE FROM OVER PRESSURE OF A PORTION OF THE INFLATABLE.  SCRAPPED UNIT, NOT ECONOMICALLY FEASIBLE TO REPAIR.
